# SDR SWIA202266792

- Difficulty date: October 27, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000656
- Aircraft time: 13,884 hours, 9,996 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD WET AREA ON RH INBOARD SEAT TRACK BETWEEN FRAMES 17 AND 18 JUST FORWARD OF THE SEAT TRACK TEETH.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED RH INBOARD SEAT TRACK BETWEEN FR 12-20 REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06 EMB CPM 51-25-00 PO# 288977 AND 291321. THIS ACTION DOES NOT EFFECT THE AIRCRAFTS WEIGHT AND BALLANCE.
